# SDR FDEA201206212293

- Difficulty date: June 21, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583119
- Condition: Gouged
- Location: Bs 1087
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED AND DENTED STA 1087 STR 24R.  CUT OUT DAMAGED AREA  IAW SRM 51-10-1 AND 53-30-3 FIG 3  FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3 AND 53-30-2 FIG 2  INSTALLED REPAIR DOUBLER AND FILLER  IAW SRM 51-30-02
